# SDR 2007UALA00093

- Difficulty date: January 14, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 17,150 hours, 6,775 cycles
- Engine: Iae V2522A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE 1L HAS INCORRECT ROUTING OF ELECTRICAL HARNESS.   ROUTED ELECTRICAL HARNESS IN CORRECT DIRECTION.
